# SDR 2006FA0000748

- Difficulty date: April 7, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N195PJ
- Make and model: Piper PA-32-300
- Aircraft serial: 327840092
- Engine: Lyc IO540*
- System (JASC): 2720 · Rudder Control System
- Part: Shaft
- Part number: 6282905
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM BUNGEE SHAFT ASSY PN 6282905, HAD BEEN IMPROPERLY REPAIRED BY PERSONS UNKNOWN CAUSING BUNGEE TO BOTTOM OUT WHEN RUDDER PEDAL DEFLECTED TO LIMIT WHICH IN TURN CAUSED UNDO PRESSURE ON RUDDER CONTROL  ARM, PN 6345703, EVENTUALLY CAUSING ARM TO BREAK.  (K)
